I am aware that this protein powder increases weight gain, mostly taken by people who visit the gym, but I do not know if it is effective. It contains varying amounts of proteins, carbohydrates, fats, vitamins, and minerals. There are no mentioned guidelines. I think about the ingredients composition proportion present in the powder.
Dosage of it depends on the body type and physical workout.
Potential side effects include:
1) Stomach upset at the beginning of intake.
2) Allergies to ingredients, especially if you have some lactose or other allergy history present.
3) Unnecessary weight gain when consumption and workout do not match, or you are not exercising regularly.
4) Kidney problem.
I suggest you consult a nutritional specialist to give more clarity on this.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. of any nutrient is not good for the body.
But when you say 'high amount', it is a relative term. What seems 'high amount' to you may not be really high. If you think you are taking too much protein, please do mention what kind of protein you are taking and in how much quantity. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.